# SDR SCNA96423

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3830 · Waste Disposal System
- Part: Pump
- Part number: 1600157
- Condition: Failed
- Location: Nr 3 Lavatory
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT, SMOKE WAS REPORTED IN AFT LAV, DISCHARGED TWO FIRE EXTINGUISHERS.  DIVERTED TO MSP AND DUMPED FUEL.  REMOVED AND REPLACED AFT LAV PUMP AND OPS CHECKED NORMAL.
